International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 51, Pages 3267-3276

KKM theorem with applications to lower and upper bounds equilibrium problem in G-convex spaces

M. Fakhar and J. Zafarani

Department of Mathematics, University of Isfahan, Isfahan 81745-163, Iran

Received 9 November 2002

Copyright © 2003 M. Fakhar and J. Zafarani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give some new versions of KKM theorem for generalized convex spaces. As an application, we answer a question posed by Isac et al. (1999) for the lower and upper bounds equilibrium problem.